# SDR S2YA98028

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 1254 - MKE-GRR - ABORTED TAKEOFF DUE TO LT FIRE LOOP ANNUNCIATOR ILLUMINATING DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED A/C FOUND FWD AND AFT FIRE LOOPS BAD.  MAINTENANCE REPLACED FWD AND AFT FIRE LOOPS, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.  (M)
